# SDR HEEA072123

- Difficulty date: April 6, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N405PH
- Make and model: Bell 407
- Aircraft serial: 53207
- Aircraft time: 3,197 hours
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Pin
- Part number: 206010408001
- Condition: Worn
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR PIVOT PIN IS EXCESSIVELY WORN.
